Medical Specialty >> Urology

Doctors Lounge - Urology Answers

Back to Urology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/13/2017.

Forum Name: Urology Topics

Question: urine...


 borninlbc - Mon Jan 29, 2007 3:17 pm

I'm sorry but i didnt know where else i should post this topic......



I recently recieved a supply of omega-3 and ive noticed that after a few hours of taking it, my urine becomes much brighter in color...

Is it normal for the color of your urine to change by taking vitamins or food supplements?
 Dr. Safaa Mahmoud - Mon Jan 29, 2007 5:59 pm

User avatar Hello,

Most temporary changes in urine color are caused by foods, medications, supplements taken.

You did not also report any symptoms suggestive of renal problem like frequency, dysuria, or pain.

It is highly possible that the changes you have noticed are due to the supplements you are using as they occur after its intake and it is reported by many who administer food supplement.

Best regards.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us